Couldn't find what you looking for?

TRY OUR SEARCH!

hey as my topic says, i had a yeast infection (my first one) for about a month before i went to the campus gyno because i was scared. the itchyness went away about a week before i went to the doctor. she gave me difluctane--not sure how to spell it, the one pill for yeast infections. the yeast went away, but the only problem is that my vulva and right inside when the vagina opens up is swollen still. i dont know what it is, it does not pose a problem, but i was wondering if anyone could help me out - let me know if there's anything i could do, or if it is just normal after having a yeast infection maybe for so long. thanks.

Loading...

Hey gurl,

I was just wondering if you found out anything about that because I have the EXACT same thing happening to me right now! I had my first yeast infection and then I got my period and it went away... but the inside of my vagina is still inflamed as well. I hope that you have found something out about this because I am worried!!
Reply

Loading...

Hello,

I also had a yeast infection (my first one) four months ago. My gyn gave me three pill diflucan, the yeast went away. I have the same problem too. The right side of my vulva is swollen and as you mentioned it does not pose a problem. I am suspecting the infection comes back. I feel a little burning. So depressed. :-(
Reply

Loading...

Hi Girls,
I was wondering whatever happened with you after your posts. I was also diagnosed with my first yeast infection and 2 weeks later i am still red, and it burns and flares up by the end of the day! I did the one dose diflucan and monistat a week later. I've been to 2 different doctors, tested me for all kinds of stds and yeast, bacteria, trich. It is really bothersome to me. :-(
Reply

Loading...


I have been diagnosed with DIV- desquamative inflammatory vaginitis, Never had any vaginal problems until I started having sex and months later was diagnosed with Bacterial Vaginosis and treated with several courses of metrogel which didnt clear it supposedly. Eventuallly another antiobiotic v suppository cleared the BV but ever since then I've been having this supposed non-infectious mystery condition of inflammatory vaginitis with random snot-like discharge and frequent redness/rawness with light burning or other pain sensations. My former natural smell is gone and it's either like nothing, acidic, or sorta grungy- not fishy. Its kind of ruined my life since I barely even got started having sex and cant find a nice guy that I would feel comfortable with. I feel like something triggered this condition, either sex (latex allergy?) or some reaction to the BV medication? it sucks, I'm sad, it has been a year this goes on...

Reply

Loading...

I have all the same issues will this eve r go away? It's been 4 months. :'(
Reply

Loading...